# SDR FDEA201004191228

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARB00313
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OTBD FLAP; OTBD HINGE; LOAD SIDE FITTING INBD BARREL NUT BOLE HAS   SURFACE CORROSION.  REMOVED DAMAGED -3 SIDE LOAD FITTING AND REPLACED WITH A NEW -3 FITTING IAW SRM 51-31-01, VOL II.  ALODINED AND PRIMED NEW FITTING IAW SRM 51-21-01, VOL II.
